MathSciNet Relay Station
MathSciNet bibliographic data
MR2473749 (2010a:42023) 42A38 (30D15 30H05 46E15)
Shamoyan, F. A. On Fourier transforms of functions in the R. Nevanlinna class in the half-plane. (Russian) Algebra i Analiz 20 (2008), no. 4, 218--240; translation in St. Petersburg Math. J. 20 (2009), no. 4, 665–680
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement